Doctor insights on:
Glucophage Xr Medication
No: Metformin is not known to be toxic to the kidneys. The concern may be when a patient has naturally kidney function and they take metformin. That person may then be at (rare, but still documented) risk of a condition called lactic acidosis - a potentially dangerous, body-wide build-up of lactic acid that interferes with the delivery with oxygen. ...Read moreSee 1 more doctor answer
Can i up the dose of glucophage xr 500mg. I have pcos and morbidly obese. Need to lose 90pounds. Got no gallbladder, have hiatus hernia and barrets. ?
Morbid obesity: F of unknown age, ethnicity needs to lose 90 Lbs Asks: can I increase the dose of Glucphagr XR 500? ANS: Only the Dr who prescribed it can tell you. However I can recommend Book on the DASH eating plan with calories set at 2,000/d and wt will melt.y best PT lost 70 lbs. but u can beat record. ISBN: 0-7434-1007-6 eISBN-13: 978-1-43914-059-8. Wt will stArt down tomorrow. Keep us posted. ...Read more
Middle backache due to diabetic medication ( glucophage (metformin) or glucontrol) is it possiable?
No: They are not known for this symptom. ...Read more
Is glucophage (metformin) a good medication for my type 2 diabetes? I don't hear good things about how it makes you feel.
What if any are the possible cross interactions of the following medications, Trepilin, Simvastatin, Azor, (amlodipine and olmesartan) Gerricomplex, Mobic, Purata and Glucophage.
Question on my diabetes medication. I cannot take Glucophage, it hurts my upper abdomen too much. So my Doctor did put me on Galvus with my Diaglucide, which I take before breakfast. But I am afraid if Galvus does cause weight gain or not?
I have recently been put on several medications (eltroxin, glucophage, prexum) and I don’t know if I should go back to doctor with my side affects or not? I am tired, have a cough, feet and hands swell, can’t focus and mood swings
Side effects: Yes, by all means please do go back to your doctor and share your side effects. That information will help him/her know how to proceed to help you. Peace and good health. ...Read more
Most times after taking my diabetes drugs (glucophage (metformin) and daonil), i feel tired easily. Is this normal?
I'm a diabetic type II patient, how should I take glucophage (metformin) drug, before or after meals?
I'm a diabetic type 2 patient, how should I take glucophage (metformin) drug, before or after meals?
GI issues: Hi. It doesn't really matter. I usually have patients take it before meals, but after would be just as good. Food mitigates the potential GI side effects, but not everyone gets GI side effects; some people do fine taking metformin on an empty stomach. To your good diabetes control! ...Read more
Stomach effects.: The most common side effect of metformin is diarrhea. Nausea, vomiting, indigestion, flatulence, weakness, and headache are also common effects. Taking metformin with food may help to decrease these side effects. Patients with kidney disease (KD) may also be at risk for more serious side effects, depending on severity of KD. If you have KD, feel free to ask for more information. ...Read moreSee 1 more doctor answer
Yes it is !: one of its many benefits.Get a more detailed answer ›
Appetite: One of the side effects of metformin is a mild appetite suppression. But it is mild. Most diabetics who take metformin do not gain weight, but don't really lose much either. Although it may help, it is not a weight loss drug that you can rely on and not a substitute for a change in diet/exercise. ...Read more
Low sugar & acidosis: The effects of a metformin overdose may include: low blood sugar (hypoglycemia) lactic acidosis (see metformin and lactic acidosis). Possible symptoms of low blood sugar include: sweating shakiness extreme hunger dizziness cold sweats blurry vision. More severe low blood sugar symptoms include: changes in behavior, such as irritability loss of coordination difficulty speaking confusion s. ...Read more
Lowers testosterone: Some studies shows that males with diabetes type ii, treatment with glucophage (metformin), (metformin) once associated with healthy dietary modifications and a mild physical activity increment resulted in significant improvement of Insulin sensitivity and increase in total and free testosterone levels, regardless of glucophage (metformin) intake. ...Read more
Change your diet: You are close to max dose of this drug which means your provider will likely discuss adding a second one. One way to bring your numbers down is to significantly limit the number of carbs you consume. I have patients drink nothing but water and avoid fruit, bread, pasta, potatoes, rice, and usual junk food for 6 weeks. Once they see the way their body responds to carbs we slowly add some back in. ...Read moreSee 1 more doctor answer
Not usually.: You should have normal kidney, liver, and heart function to take metformin (glucophage). Some patients experience diarrhea as a side effect. This can be minimized by starting with a low dose and increasing it slowly, or by using extended-release form of the medication (metformin er). Overall, it is generally well-tolerated. It does not cause hypoglycemia or weight gain. ...Read more
- Talk to a doctor live online for free
- Glucophage medication
- Glucophage xr 500 mg side effects
- Glucophage xr 500 mg weight loss
- Ask a doctor a question free online
- Glucophage overdose medication
- Dilacor xr medication
- Augmentin xr medication
- Cipro xr medication
- Glucophage xr weight loss